# SDR SWIA201440152

- Difficulty date: October 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAD EVIDENCE OF CORROSION.   REMOVED CORROSION FROM THE SKIN IAW SRM AND FOUND TO BE WITHIN LIMITS IAW EA.
